# SDR UIEA2020111602404

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,646 hours, 11,633 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP CONTROL SYSTEM INOPERABLE IN AUTO MODE (FLIGHT DECK COMPT TEMP CONTROL SYSTEM, AUTO MODE).  TRANSFERRED TO DMI 137761, IAW MEL 21-61-02-03, CAT C.  CLEANED FLIGHT DECK TEMP SENSOR FILTER, IAW B767 AMM 21-61-09.  PERFORMED FIM TASK 21-61 TREE 912.  NO FAULTS FOUND.  REMOVED AND REPLACED RELAY K238 AND P37 PANEL.  OPERATIONS CHECK GOOD.  DMI CLEARED.  PLACARD REMOVED.  NO FURTHER DEFECTS NOTED BY MX DP 1755Z.
